# SDR GTIA020225

- Difficulty date: February 5, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N807NK
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NUMEROUS OVERHEAD EMERGENCY LIGHTS BURNED OUT IN PAX CABIN.  REMOVED DEFECTIVE BATTERY PACKS AT SEAT 5 RIGHT AND 20 RIGHT.  TROUBLESHOT SYSTEM AND FOUND BATTERIES IN NEED OF CHARGE REF MD80 WDM 33-51-12.  (M)
